# SDR SWAA2021071640851

- Difficulty date: January 9, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY TAPERED STRAP HAS CORROSION ON UPPER SURFACE; BS 797; RBL 20; WL 156 / REMOVED AND INSTALLED NEW AFT CARGO BAY TAPERED STRAP BTW. BS 767 TO BS 867 RBL 20 WL 156 ITEM # 7530562 IAW SRM 53-60-15-1A-1; SRM 51-10-02-0G-0; SRM 51-40-05-0G-0 DWG # 146A8120; DWG 146A0081 57319U 13JAN21
